MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number 3541507
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Deformity/ Disfigurement (2360)
Date of Event 04/05/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a 74-year-old caucasian female who underwent an unspecified breast augmentation with an mentor memorygel, 150cc breast implant experienced right sided silent rupture postoperatively.The ct scan confirmed the issue.As a result, patient underwent bilateral replacements with unspecified mentor silicone implants on (b)(6) 2022.This is related to adjunct study.
 
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: rupture.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
Additional information received on (b)(6) 2022 indicated that the patient had to postpone her surgery until (b)(6) 2022.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
Additional information received on october 6, 2022 indicated that date of removal rescheduled to (b)(6) 2022.Manufacturer¿s reference number: (b)(4).Investigation summary according to the information received, the patient experienced a rupture in the breast implant.The ruptured breast implant involved in this complaint was not received.Therefore, your device couldn´t be analyzed according to our procedures.Please ship the product back to us to receive a more detailed analysis about your product complaint.If you have recently shipped the product back, please provide your tracking numbers by replying to this email.If you need additional support to return the ruptured device, please contact our team using the information contained at the end of this letter.Although the product was not received, the manufacturing records of the lot-serial number were reviewed.The manufacturing standards were met prior to the release of this lot.Each device is visually inspected during manufacturing to ensure the device meets the required specifications prior to shipment.Rupture complaint information is consistently analyzed and monitored by quality assurance to determine when further action is necessary.Device history lot a manufacturing record evaluation was performed for the finished device 204955 number, and no non-conformances were identified.Manufacturing date: jan-2000.Expiration date: jan-2005.Device history batch
=
> null.Device history review
=
> null.
 
Additional Manufacturer Narrative
Suspect device received on november 21, 2022.Device evaluation completed on november 24 , 2022: the product was returned to mentor for evaluation.Mentor conducted a visual inspection of the returned device.Visual analysis of the returned sample revealed that the gel siltex mod-rnd 150cc breast implant had an area of siltex cracking on the posterior view.In addition, a tear was noticed within the siltex cracking, measuring approximately 1.2 cm.The evaluation determined that the cause of the rupture is consistent with normal wear.Siltex cracking is defined as a material separation occurring in the siltex layer and can eventually progress through the shell of siltex devices.Siltex cracking is ultimately a result of high stresses.It should be noted that as part of mentor¿s quality process all devices are manufactured, inspected, and released to approved specifications.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR MEMORYGEL BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
michelleann garcia
3041 skyway circle north
irving, TX 75038
646591-7981
MDR Report Key14496337
Report Number1645337-2022-06056
Device Sequence Number6018972
Product Code FTR
UDI-Device Identifier00081317000617
UDI-Public00081317000617
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P030053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2001
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2005
Device Model Number3541507
Device Catalogue Number3541507
Device Lot Number204955
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/03/2022
Supplement Date Received by Manufacturer05/31/2022
10/06/2022
11/21/2022
Initial Report FDA Received Date05/25/2022
Supplement Report FDA Received Date06/06/2022
10/12/2022
11/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2000
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite